A characterization of Hilbert-Schmidt operators
Pełczyński, A.
Studia Mathematica, Tome 28 (1967), p. 355-360 / Harvested from The Polish Digital Mathematics Library
Publié le : 1967-01-01
EUDML-ID : urn:eudml:doc:217206
@article{bwmeta1.element.bwnjournal-article-smv28i1p27bwm,
     author = {A. Pe\l czy\'nski},
     title = {A characterization of Hilbert-Schmidt operators},
     journal = {Studia Mathematica},
     volume = {28},
     year = {1967},
     pages = {355-360},
     zbl = {0156.38001},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv28i1p27bwm}
}
Pełczyński, A. A characterization of Hilbert-Schmidt operators. Studia Mathematica, Tome 28 (1967) pp. 355-360. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv28i1p27bwm/